Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On links with cyclotomic Jones polynomials

Abhijit Champanerkar and Ilya Kofman

Algebraic & Geometric Topology 6 (2006) 1655–1668
Bibliography
1 D W Boyd, Kronecker's theorem and Lehmer's problem for polynomials in several variables, J. Number Theory 13 (1981) 116 MR602452
2 A Champanerkar, I Kofman, On the Mahler measure of Jones polynomials under twisting, Algebr. Geom. Topol. 5 (2005) 1 MR2135542
3 A Champanerkar, I Kofman, E Patterson, The next simplest hyperbolic knots, J. Knot Theory Ramifications 13 (2004) 965 MR2101238
4 T Kanenobu, Examples on polynomial invariants of knots and links, Math. Ann. 275 (1986) 555 MR859330
5 T Kanenobu, Infinitely many knots with the same polynomial invariant, Proc. Amer. Math. Soc. 97 (1986) 158 MR831406
6 M Lackenby, The volume of hyperbolic alternating link complements, Proc. London Math. Soc. $(3)$ 88 (2004) 204 MR2018964
7 W M Lawton, A problem of Boyd concerning geometric means of polynomials, J. Number Theory 16 (1983) 356 MR707608
8 W B R Lickorish, An introduction to knot theory, Graduate Texts in Mathematics 175, Springer (1997) MR1472978
9 A Schinzel, The Mahler measure of polynomials, from: "Number theory and its applications (Ankara, 1996)", Lecture Notes in Pure and Appl. Math. 204, Dekker (1999) 171 MR1661667
10 D Silver, A Stoimenow, S Williams, Euclidean Mahler measure and twisted links, Algebr. Geom. Topol. 6 (2005) 581
11 L Watson, Any tangle extends to non-mutant knots with the same Jones polynomial, to appear in J. Knot Theory Ramifications